# SDR AALA202401167304

- Difficulty date: January 10, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A320*
- Aircraft serial: 7515
- Aircraft time: 20,811 hours, 8,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 2LA00546900
- Condition: Intermittent
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L CABIN DOOR SLIDE ARM INTERMITTENT DURING FLIGHT. MAINTENANCE REPLACED L1 DOOR SLIDE ARMED INDICATOR LIGHT 1WN1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
